# SDR SCNA20140501046

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 46,095 hours, 17,824 cycles
- Engine: Cfmint CFM567B27
- Engine time: 43,674 hours, 16,921 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A LOUD BANG AND FLASH, NR 2 ENGINE FAILURE.  RETURNED TO DEPARTURE.
